The laplacian operator on a Riemann surface, II
Compositio Mathematica, Volume 32 (1976) no. 1, p. 71-112
@article{CM_1976__32_1_71_0,
     author = {Patterson, S. J.},
     title = {The laplacian operator on a Riemann surface, II},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {32},
     number = {1},
     year = {1976},
     pages = {71-112},
     zbl = {0321.30021},
     mrnumber = {419364},
     language = {en},
     url = {http://www.numdam.org/item/CM_1976__32_1_71_0}
}
Patterson, S. J. The laplacian operator on a Riemann surface, II. Compositio Mathematica, Volume 32 (1976) no. 1, pp. 71-112. http://www.numdam.org/item/CM_1976__32_1_71_0/

[1] Elstrodt,J.: Über das Eigenwertproblem der automorphen Formen in der hyperbolischen Ebene bei Fuchsschen Gruppen zweiter Art. Dissertation, München, 1969.

[2] Grothendieck, A.: La théorie de Fredholm. Sém. Bourbaki, 1954, no. 90. | Numdam | Zbl 0116.32602

[3] Kubota, T.: Elementary theory of Eisenstein series. Kodansha Ltd., Tokyo, 1973. | MR 429749 | Zbl 0268.10012

[4] Neunhöffer, H.: Uber die Analytische Fortsetzung von Poincaré-Reihen. Dissertation, Heidelberg, 1972. | MR 352007 | Zbl 0272.10015

[5] Patterson, S.J.: The limit set of a Fuchsian group. To appear in 'Acta Mathematica'. | MR 450547 | Zbl 0336.30005

[6] Patterson, S.J.: On the cohomology of Fuchsian groups. Glasgow N. J. 16 (1975) 123-140. | MR 422159 | Zbl 0317.20029

[7] Patterson, S.J.: The Laplacian operator on a Riemann surface, I. Comp. Math. 31 (1975) 83-107. | Numdam | MR 384702 | Zbl 0321.30020

[8] Roelcke, W.: Das Eigenwertproblem der automorphen Formen in der hyperbolischen Ebene. I. Math. Ann. 167 (1966) 292-337.II. Math. Ann. 168 (1967) 261-324. | MR 1513277 | Zbl 0152.07705

[9] Schwarz,L.: Théorie des distributions. Hermann, 1966. | MR 209834 | Zbl 0149.09501

[10] Selberg, A.: Harmonic analysis and discontinuous groups in weakly symmetric Riemannian spaces with applications to Dirichlet series. J. Indian Math. Soc. 20 (1956) 47-87. | MR 88511 | Zbl 0072.08201

[11] Selberg,A.: Discontinuous groups and harmonic analysis. Proc. Int. Cong. Math. Stockholm, 1962. | MR 176097

[12] Watson, G.N.: Asymptotic expansions of hypergeometric functions. Camb. Phil. Trans. XXII (1918) 277-308.

[13] Whittaker, E.T. and Watson, G.N.: Modern Analysis. Cambridge, 1946. | JFM 45.0433.02